# SDR SWAA2023101108824

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 71,434 hours, 35,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXIT EXIT SIGN LIGHT INOP<[01] REMOVED AND REPLACED LEFT AFT BATTERY POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD NO OTHER DEFECTS NOTED
